MAUDE Adverse Event Report: Keystone Dental, Inc. DYMIC; Dynamic Implant SP 5x11.5

Keystone Dental, Inc. DYMIC; Dynamic Implant SP 5x11.5
Model Number 21-70014
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury

Brand Name
DYMIC
Common Device Name
Dynamic Implant SP 5x11.5
Manufacturer (Section D)
Keystone Dental, Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer (Section G)
Keystone Dental, Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer Contact
brian lanza
13645 alton pkwy ste a
irvine, CA 92618
+1(774)210-0390
MDR Report Key50909758
Report Number3005990499-2026-01317
Device Sequence Number14971631
Product Code DZE
UDI-Device Identifier07290108695588
UDI-Public(01)07290108695588(17)300518(10)WO-032933
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21-70014
Device Catalogue Number21-70014
Device Lot NumberWO-032933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale